# SDR DALA1013010926

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 57,717 hours, 44,190 cycles
- Engine: Pwa JT8D219
- Engine time: 18,963 hours, 36,114 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT CREW NOTICED ODOR IN THE CABIN, F/A REPORTED GRAY HAZE IN THE PASSENGER CABIN WITH AFT LAVATORY SMOKE DETECTOR SOUNDING. FLIGHT CREW RETURNED ACFT TO MSP.  FOUND APU INLET SOAKED WITH OIL PLACED APU ON MCO.  ACCOMPLISHED FULL DUCT BURN OUT IAW OPSERATION 5089 AND REPLACED COALESCER BAGS.
